Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contact Us Login 
An Official Publication of the Indian Association of Oral and Maxillofacial Pathologists

    Article Cited by others


Amelogenesis imperfecta: Report of a case and review of literature

Chaudhary Mayur, Dixit Shweta, Singh Asha, Kunte Sanket

Year : 2009| Volume: 13| Issue : 2 | Page no: 70-77

   This article has been cited by
1 Un caso di amelogenesi imperfetta risolto con tecniche indirette
Sergio Porro,Franco Brenna
Dental Cadmos. 2014; 82(3): 202
[Pubmed]  [Google Scholar] [DOI]
2 Amelogenesis imperfecta with multiple impacted teeth and skeletal class III malocclusion: Complete mouth rehabilitation of a young adult
Pravinkumar G. Patil,Smita P. Patil
The Journal of Prosthetic Dentistry. 2013;
[Pubmed]  [Google Scholar] [DOI]


Read this article
Journal of Oral and Maxillofacial Pathology | Published by Wolters Kluwer - Medknow
Online since 15th Aug, 2007